# SDR R61A2023031300182

- Difficulty date: February 18, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 1706223201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H H-STAB TIP FAIRING RIB FOUND CRACKED.  R/H H-STAB TIP FAIRING, CRACKED RIB, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-42-02.
